Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 154, NWS Cleveland, OH

June 26, 2008Cuyahoga County, Erie County, Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 26, 2008, 5:52 PM EDT for Cuyahoga County, Erie County, Lorain County, Ohio. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 5:52 PM EDT (21:52 UTC)
Expired
Jun 26, 2008, 6:45 PM EDT
In force
53 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Erie County, OH, Lorain County, OH

The radar

The Cleveland radar (KCLE), 26 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:09 PM EDTTSTM WND DMGAmherst, OHNUMEROUS TREES DOWN ON HOMES.
Jun 26, 6:17 PM EDTTSTM WND GST 60Elyria, OH
Jun 26, 6:19 PM EDTHAIL 0.75North Ridgeville, OH
Jun 26, 6:20 PM EDTTSTM WND DMGElyria, OHTREES DOWN.
Jun 26, 6:40 PM EDTTSTM WND DMGAmherst, OHNUMEROUS TREES AND LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 262152
SVRCLE
OHC035-043-093-262245-
/O.NEW.KCLE.SV.W.0154.080626T2152Z-080626T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
552 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ERIE COUNTY IN NORTH CENTRAL OHIO...
  NORTHERN LORAIN COUNTY IN NORTH CENTRAL OHIO...
  WEST CENTRAL CUYAHOGA COUNTY IN NORTHEAST OHIO...

* UNTIL 645 PM EDT

* AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF VERMILION...OR ABOUT 12 MILES WEST OF LORAIN...AND MOVING
  EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  AMHERST...ELYRIA...NORTH RIDGEVILLE...AVON LAKE AND WESTLAKE

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4150 8194 4149 8184 4131 8180 4129 8250
      4139 8251 4140 8245 4144 8236 4144 8226
      4146 8224 4146 8220 4149 8219 4152 8200
TIME...MOT...LOC 2152Z 264DEG 30KT 4144 8238

$$

MELLO
2 follow-up statements
000 
WWUS51 KCLE 262220
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT THU JUN 26 2008

OHC035-043-093-262245-
/O.CON.KCLE.SV.W.0154.000000T0000Z-080626T2245Z/
LORAIN OH-CUYAHOGA OH-ERIE OH-
620 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN ERIE AND NORTHERN LORAIN COUNTIES IN NORTH CENTRAL
OHIO...AND WEST CENTRAL CUYAHOGA COUNTY IN NORTHEAST OHIO...

AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SHEFFIELD...OR ABOUT NEAR ELYRIA...MOVING EAST AT 36
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AVON...
NORTH RIDGEVILLE...EATON ESTATES...AVON LAKE...WESTLAKE...BAY
VILLAGE...NORTH OLMSTED...OLMSTED FALLS...BEREA...FAIRVIEW PARK...
ROCKY RIVER...STRONGSVILLE...BROOK PARK AND MIDDLEBURG HEIGHTS

LAT...LON 4150 8194 4149 8184 4131 8180 4129 8250
      4139 8251 4140 8245 4144 8236 4144 8226
      4146 8224 4146 8220 4149 8219 4152 8200
TIME...MOT...LOC 2220Z 268DEG 31KT 4143 8206

$$

MITCHELL
000 
WWUS51 KCLE 262245
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
645 PM EDT THU JUN 26 2008

OHC035-043-093-262255-
/O.EXP.KCLE.SV.W.0154.000000T0000Z-080626T2245Z/
LORAIN OH-CUYAHOGA OH-ERIE OH-
645 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND NORTHERN
LORAIN COUNTIES IN NORTH CENTRAL OHIO...AND WEST CENTRAL CUYAHOGA
COUNTY IN NORTHEAST OHIO EXPIRES AT 645 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE 
WARNED AREA.

LAT...LON 4150 8194 4149 8184 4131 8180 4129 8250
      4139 8251 4140 8245 4144 8236 4144 8226
      4146 8224 4146 8220 4149 8219 4152 8200
TIME...MOT...LOC 2245Z 268DEG 31KT 4144 8177

$$

MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:45 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 26, 2:45 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT THU JUN 26 2008

.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL REMAIN OVER THE REGION FOR THE NEXT
FEW DAYS. A COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE AIR MASS REMAINS VERY UNSTABLE THIS AFTERNOON ACROSS MUCH OF
THE FORECAST AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP INTO THE EVENING HOURS. MODELS INDICATED A WEAK SHORT WAVE
AT 18Z OVER NORTHERN INDIANA. AT FIRST GLANCE...I WAS SUSPICIOUS
THE SIGNAL WAS CONVECTIVE FEEDBACK FROM THE OVERNIGHT CONVECTION.
HOWEVER...ALL THE MODELS ARE CONSISTENT IN THE PLACEMENT OF THE FEATURE
AND CONVECTION IS BEING TRIGGERED IN THE VICINITY. THE MODELS
INDICATE THIS SHORT WAVE WILL MOVE SOUTHEAST OVERNIGHT. THIS SHOULD
BRING ANY ORGANIZED PCPN OVER THE SOUTHWEST SECTIONS OF THE FORECAST
AREA.  THE DEWPOINTS AND INSTABILITY ARE ALSO GREATER IN THIS AREA.
I WILL LEAN TOWARD HIGHER POPS IN SOUTHWEST NEAREST TO THE SHORT
WAVE. I WILL KEEP SCATTERED PCPN ALL OTHER AREAS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
FRIDAY WILL BE SIMILAR TO TODAY. WE WILL REMAIN IN THE WARM SECTOR
WITH THE WARM AND HUMID AIR MASS OVER THE REGION. ONCE AGAIN IT IS
TOUGH TO FIND A FOCUS FOR THE CONVECTION ON FRIDAY. THE MODELS
HINT AT A WEAK WAVE DURING THE AFTERNOON BUT A FOCUS IS TOUGH TO
LOCATE. THERE WILL LIKELY BE SOME BOUNDARIES FLOATING AROUND FROM
THE PREVIOUS NIGHT CONVECTION. BASED ON THE LACK OF DYNAMICS I
WILL KEEP POPS IN THE SCATTERED CATEGORY ON FRIDAY.

THE BIG FEATURE IN THE SHORT TERM FORECAST IS THE COLD FRONT THAT
WILL APPROACH THE FORECAST AREA ON SATURDAY. THE MODELS ARE IN
GOOD AGREEMENT THAT THE FRONT WILL BE OVER CENTRAL INDIANA AROUND
12Z SAT. THE FRONT SHOULD MOVE ACROSS THE FORECAST AREA 18Z-00Z.
THIS SHOULD BE PRIME TIME FOR SEVERE CONVECTION ON SAT. CURRENT
SPC OUTLOOK INDICATES SLGHT RISK FOR AREA. IF WE AVOID THE DEBRIS
CLOUD FROM THE CONVECTION FRIDAY NIGHT...A WIDESPREAD SEVERE
WEATHER OUTBREAK IS POSSIBLE ON SAT. I WILL PLACE LIKELY POPS FOR
MOST AREAS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ACTIVE WEATHER PATTERN TO CONTINUE THROUGH THE FIRST HALF OF THE
EXTENDED FORECAST CYCLE ON SUNDAY AND MONDAY. THE ACTIVE PATTERN
WILL RESULT IN A CHANCE OF SHOWERS AND TSTMS BOTH SUNDAY AND MONDAY.
TUESDAY LOOKS LIKE A TRANSITION DAY WITH A HIGH PRESSURE RIDGE
BEGINNING TO BUILD INTO THE AREA. SOME DRYING CONDITIONS WILL
ACCOMPANY THE HIGH PRESSURE. THE HIGH PRESSURE RIDGE WILL CONTINUE
ITS DOMINANCE THROUGH THURSDAY. WILL FOLLOW THE GFS SOLUTION AT
THIS TIME.
&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
UNSTABLE AIR MASS WITH CAPS 2.5K TO 4K WILL GIVE US A CHC OF TSTMS
TO DEVELOP THIS AFTERNOON AND EVENING. MOSTLY MVFR CONDS BUT SOME
VFR CONDS POSSIBLE. OVERNIGHT LOOK FOR MORE FOG AND HAZE TO RESULT
IN MVFR CONDS. THE CONTINUED WARM MOIST AIR MASS WILL FUEL MORE
SCATTERED SHOWERS AND TSTMS ON FRIDAY. SOUTHWEST WINDS THIS
AFTERNOON WITH SOME GUSTS TO 15 TO 20 KTS.

.OUTLOOK...WARM AIR ADVECTION PATTERN CONTINUES INTO SATURDAY
WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL
SWEEP THROUGH THE AREA LATE SATURDAY INTO SUNDAY CAUSING MORE
SCATTERED SHOWERS AND THUNDERSTORMS. ANOTHER TROUGH WILL DROP
ACROSS THE AREA LATE SUNDAY AND MONDAY AND BRING MORE
UNSETTLED WEATHER.

&&

.MARINE...
GENERAL S-SW FLOW THROUGH THE END OF THE WEEK AS FRONT STALLS ACROSS
THE CENTRAL LAKES.  SCATTERED THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON HOURS.  POTENTIAL FOR SOME OF THESE STORMS TO REACH STRONG
TO SEVERE LIMITS WITH WINDS WITH WIND GUSTS IN EXCESS OF 35 KNOTS
AND LARGE HAIL.  COLD FRONT WILL FINALLY PUSH SOUTH OF LAKE ERIE
SATURDAY NIGHT INTO SUNDAY MORNING WITH WEST FLOW IN ITS WAKE.
SECONDARY TROUGHS AND CYCLONIC FLOW WILL CONTINUE INTO EARLY NEXT
WEEK

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...GARNET
NEAR TERM...GARNET
SHORT TERM...GARNET
LONG TERM...BC
AVIATION...BC
MARINE...OUDEMAN
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EDT THU JUN 26 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-270930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
530 AM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS MAY BE SEVERE...MAINLY THIS AFTERNOON AND TONIGHT...
ESPECIALLY ACROSS NORTHWEST OHIO. THE STORMS MAY HAVE DAMAGING
WINDS AND ISOLATED LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR FRIDAY AND THEY
COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. A COLD FRONT
IS EXPECTED LATER SATURDAY AND SEVERE THUNDERSTORMS ARE POSSIBLE
WITH THE FRONT ON SATURDAY.

ISOLATED SEVERE STORMS MAY OCCUR SUNDAY AND MONDAY AS THE TROUGH
ALOFT DEEPENS AND COLDER AIR ALOFT MOVES IN. TYPICALLY THIS TYPE
OF PATTERN WOULD BRING PULSE TYPE THUNDERSTORMS WITH LOCALIZED
LARGE HAIL AND A SLIGHT THREAT OF THUNDERSTORM DOWNBURST WINDS
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

KOSARIK

In the hours before

Local storm report, Jun 26, 4:58 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
458 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             FINDLAY                 41.04N 83.64W
06/26/2008  E0.75 INCH       HANCOCK            OH   TRAINED SPOTTER

0439 PM     TSTM WND DMG     STOW                    41.18N 81.44W
06/26/2008                   SUMMIT             OH   TRAINED SPOTTER

            LARGE LIMBS DOWN.

&&

OUDEMAN
Local storm report, Jun 26, 5:01 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             NORTHWOOD               41.61N 83.48W
06/26/2008  E0.88 INCH       WOOD               OH   AMATEUR RADIO

&&

OUDEMAN
Local storm report, Jun 26, 5:09 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
509 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             FINDLAY                 41.04N 83.64W
06/26/2008  E0.75 INCH       HANCOCK            OH   AMATEUR RADIO

0505 PM     HAIL             ATTICA                  41.07N 82.89W
06/26/2008  E0.88 INCH       SENECA             OH   AMATEUR RADIO

&&

OUDEMAN
Local storm report, Jun 26, 5:13 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
513 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND GST     ATTICA                  41.07N 82.89W
06/26/2008  M61.00 MPH       SENECA             OH   AMATEUR RADIO

&&

OUDEMAN
Local storm report, Jun 26, 5:40 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
540 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     ATTICA                  41.07N 82.89W
06/26/2008                   SENECA             OH   TRAINED SPOTTER

            TREES DOWN.

0511 PM     TSTM WND GST     2 N GREEN               40.98N 81.49W
06/26/2008  U60.00 MPH       SUMMIT             OH   AMATEUR RADIO

            TREES DOWN.

0517 PM     TSTM WND DMG     ATTICA                  41.07N 82.89W
06/26/2008                   SENECA             OH   AMATEUR RADIO

            THREE FOOT DIAMETER TREES DOWN.

&&

OUDEMAN
Local storm report, Jun 26, 5:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
549 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     WELLINGTON              41.16N 82.22W
06/26/2008                   LORAIN             OH   EMERGENCY MNGR

            TREES DOWN.

&&

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:02 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca29 min
Jun 26, 12:36 AM EDTAreal Flood AdvisoryCLEKnox, Marion, Morrow4 hr
Jun 26, 3:10 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Richland50 min
Jun 26, 3:49 PM EDTSevere Thunderstorm WarningCLELucas, Wood56 min
Jun 26, 3:57 PM EDTSevere Thunderstorm WarningCLEHuron, Lorain, Medina, Wayne48 min
Jun 26, 4:08 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Stark, Summit, Wayne67 min
Jun 26, 4:14 PM EDTSpecial Marine WarningCLE2 hr
Jun 26, 4:21 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Portage, Summit39 min
Jun 26, 4:35 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky55 min
Jun 26, 4:37 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood, Wyandot53 min
Jun 26, 4:41 PM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina64 min
Jun 26, 4:47 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark43 min
Jun 26, 4:51 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Summit39 min
Jun 26, 5:00 PM EDTAreal Flood AdvisoryCLELorain, Medina3 hr
Jun 26, 5:00 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Lorain, Richland, Seneca and 1 more60 min
Jun 26, 5:23 PM EDTFlash Flood WarningCLEHuron, Lorain, Medina, Seneca6 hr
Jun 26, 5:24 PM EDTFlash Flood WarningCLEStark4 hr
Jun 26, 5:29 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark61 min
Jun 26, 5:41 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull49 min
Jun 26, 5:44 PM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina and 1 more61 min
Jun 26, 5:59 PM EDTSpecial Marine WarningCLE2 hr
Jun 26, 6:08 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne52 min
Jun 26, 6:24 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake66 min
Jun 26, 6:51 PM EDTSevere Thunderstorm WarningCLEStark54 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.